[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Need your help again



Goodmorning Marion,

This is plausible however the main reason for air bubbles in the tubing is
caused from the insulin being to cold, after opening a new bottle of insulin
I do not re-refrigerate unless it is very warm. Than I make sure I remove
the insulin from the fridge a hour or so before replacing my infusion set.

Take care and Happy pumping
Samantha
----- Original Message -----
From: <email @ redacted>
To: <email @ redacted>
Sent: Thursday, March 07, 2002 10:32 PM
Subject: [IP] Need your help again


> Mystery highs after dinner.  B.g. came down to 153 about 3.5 hours after
dinner (high for Gabe).  Mysterious rise to 193 and then 263 in two hours.
>
> Gabe noticed air bubbles which we primed out and then bolused 3 units.
>
> Called MiniMed clinical support.  They say that when we did a site change
this afternoon (about 5 p.m.) we should not have reused the resevoir,
although our CDE told us that was fine.  MiniMed claims that detaching the
tubing and reattaching new tubing and set introduces a lot of air bubbles,
even not visible.
>
> Is this plausible?  I am feeling so discouraged tonight...because there is
nothing I can figure out that explains the problem...clearly the basals
aren't being delivered, but the set looks secure and good and dinner bolus
did get in (although was not as effective as it should have been).
>
> Thank you
>
> Marion
> ----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
> send a DONATION http://www.Insulin-Pumpers.org/donate.shtml
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml